# SDR UIEA2018111962640

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,524 hours, 14,950 cycles
- System (JASC): 8011 · Engine Starter
- Part: Chip Detector
- Part number: A75M
- Condition: Not Reported
- Location: Nr 2 Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENGINE STARTER OIL CHANGE. CHIP DETECTOR HOUSING ( REMOVED AND REPLACED PLUG IAW AMM ATLAS WO A-80-301-00-0. NO LEAKS NOTED  )
